Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Addicted to cannabis, has developed irritability, loss of appetite, restlessness. Treatment advise?

One of my relative addict of cannabis and other drugs like Bhang, Tobbaco etc. He has stoped the taking medicine suggested by physcritst. Now the days he is being devlope Irritability (or aggression ), A loss of appetite , Feelings of restlessness and damaging others by Voilance. Please advice what should we do for him.
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Cannabis is an addictive drug and to kick the habit you need to consult a qualified substance abuse trained psychiatrist who will provide you with the resources and help you through the withdrawals by having you admitted to rehab. I believe that your symptoms are all quite common in someone using these drugs and you would do well with the doctor's visit who will prescribe medications to control these symptoms. Please do not ignore as your life is at stake.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor